# SDR YENA2008033

- Difficulty date: April 12, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000025
- Aircraft time: 5,563 hours, 3,625 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 17071000407
- Part serial: 00527
- Condition: Failed
- Location: Rt Mlg Uplock
- Part time: 5,563 hours, 3,625 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLT 620, JFK-BUF, WHEN LG LEVER WAS SELECTED TO DOWN RT MAIN INDICATED UP AND LG DISAGREE EICAS ILLUMINATED.  ACCOMPLISHED LG DISAGREE CHECKLIST.  GEAR REMAINED RETRACTED.  PERFORMED ABNORMAL GEAR EXT AND RT MAIN EXTENDED AND INDICATED NORMAL WHEN ALT GEAR EXT LEVER WAS PULLED.  REMOVED AND REPLACED RT MLG UPLOCK ACTUATOR PER MM 32-31-03, OPS CHECK AND LEAK CHECK OK.  OPERATED GEAR SEVERAL TIMES AND NO DEFECTS NOTED.
